MathSciNet Relay Station
MathSciNet bibliographic data
MR2049607 (2005e:39059) 39B12 (37E05)
Yang, Dilian; Zhang, Weinian Characteristic solutions of polynomial-like iterative equations. Aequationes Math. 67 (2004), no. 1-2, 80–105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement